Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Propranolol and Cialis be taken the same day?

Answered by
Dr.
Dr. Muhammed Aslam

General & Family Physician

Practicing since :2010

Answered : 987 Questions

default
Posted on Sat, 23 Aug 2014 in Medicines and Side Effects
Question: Hi can i take Propranolol 40mg 3 times a day for stress and take a single Cialis 20mg at night to help with libedo?
doctor
Answered by Dr. Muhammed Aslam 46 minutes later
Brief Answer:
no significant interaction

Detailed Answer:
Hello dear,

Cialis has no significant interaction with propranolol. But this drug is not meant to help libido. It will help maintenance of proper erection in individuals having adequate libido.

Another important thing is, a detailed medical evaluation is needed before starting this drug, to asses the cardiovascular status, as this drug have adverse cardiovascular side effects. This has also significant interaction with some other drugs like nitrates, some antibiotics etc.

Kindly discuss with your primary physician before starting the drug.

Hope I have answered your query.
Thank you
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Muhammed Aslam 2 hours later
I have also been prescribed flucloxacillin 500mg 4 times a day for a skin infection would this interact with either the Propranolol or Cialis?
doctor
Answered by Dr. Muhammed Aslam 43 hours later
Brief Answer:
No significant interactions

Detailed answer:
Hi,

Thanks for the follow up.

There is no significant interactions between flucloxacillin with the other two drugs. But as I said earlier, I will reconsider using cialis if the concern is primarily low libido.

Hope this answers your query. If no further concerns, you can close and rate the query.

Regards.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Skin infection

doctor1 MD

Hi Doctor, I am having skin infection on neck, eyebrow and ares near the eyes from last 6 months. I was prescribed Nuforce Cream, arythromycin tablets and tricot tablets. Infection decrease when i take medicine but it increases when I stop using them. Please help, its is very irritating.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

A month ago I had surgery for an anal fissure. That surgery was successful. Unfortunately, I developed an abscess whee the doctor used numbing medication. The location is just outside the anus. The doctor, a colorectal surgeon, drained the abscess 2 days ago and inserted a drain tube. He said the abscess was about the diameter of a golf ball. However, he did not comment on the red swelling sensitive skin about 5 inches away from the abscess. The original abscess appears to be filling back up but not draining despite many sitz baths. I also did not get an antibiotic for what I believe is a skin infection in the outlying areas. Due to the back and forth visits trying to have this resolved, I am loosing confidence in him. I want to get a second opinion but don't know what type of doctor is best to see for an abscess. Any guidance is appreciated.

doctor1 MD

Hello Sir,

AM a black and I had a skin infection on my scrotum and it is discoloured.

I had been to the the hospital on some occasions and I was adviced to use antifungal creams....it helped but now, the colour of my scrotum is pale and the infectin is getting to my penis too

doctor1 MD

I am experiencing some tingling , slight swelling and tender to the touch on the right side of my face it began about a week ago along the upper side of the cheek bone and has since moved lower into my jaw and also up on the side of my head above...

doctor1 MD

Hi, I had/have a rash or something after a skin infection on left forearm. Er Doc said it Might allergy to the antibiotics. I got the rash 3 days after taking Keflex for 10 days. The rash got bigger for almost a week before it flattened out and...

doctor1 MD

Hi doctor, in the beginning i had a dry patch behind my lower leg, as i am prone to having very dry patches of skin around my legs and arms. However after having the dry patch behind my lower leg I began to scratch it while i would sleep, however it started leaking fluid and spread to my arms where i had the dry patches but the patches on my arm would form yellow crusts. So i went to my doctor and prescribed me with flucloxacillin antibiotics for a week and diagnosed me with skin infection. However, after one week the rashes did not go away and the doctor diagnosed me with impetigo and gave me flucloxacillin for two weeks. I only finished my given course of two weeks yesterday but it has not had any effect but rather spread the infection as it has formed tiny rashes around the wound where i have scratched it as it gets very itchy. I have been suffering with this for more than two months now and really want to get rid of it and would not want to be given another useless medicine. I also did a blood test and it came out healthy.